# SDR 97ZZZX3361

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800287
- Condition: Failed
- Location: Cockpit
- Part time: 2,733 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR SMOKE IN COCKPIT FROM ENVIRONMENT BLOWERS.  FOUND FORWARD VENT BLOWER FAILED.
